# SDR REXA2022111002453

- Difficulty date: October 25, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: CC670386011
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE PRESSURE BOX ASSY. P/N 601R31766-7 IS CRACKED	COMPLIED WITH THE TEMP REPAIR REO 690-52-11-787 REV -- DATE 2022-10-25
